HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities of lightcone Gauss images of spacelike hypersurfaces in de Sitter space

Files in This Item:
pre911.pdf230.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84061

Title: Singularities of lightcone Gauss images of spacelike hypersurfaces in de Sitter space
Authors: Kasedou, Masaki Browse this author
Keywords: de Sitter space
Gauss image
spacelike hypersurface
lightcone
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 911
Start Page: 1
End Page: 17
Abstract: We define the notions of lightcone Gauss images of spacelike hypersurfaces in de Sitter space. We investigate the relationships between singularities of these maps and geometric properties of spacelike hypersurfaces as an application of the theory of Legendrian singularities. We classify the singularities and give some examples in the generic case in de Sitter 3-space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69719
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University